# SDR SWIA200616180

- Difficulty date: January 24, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 26,754 hours, 22,805 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 341
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 16,263 hours, 13,357 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

THE "FLAPS HALFSPEED" MESSAGE WHEN RETRACTING FROM 45 TO 30 DEGREES.  REPLACED FLAP ELECTORNIC CONTROL UNIT IAW CRJ 200 MM 27-51-05, OPERATIONAL CHECK GOOD.
